# SDR ASAA0945986

- Difficulty date: June 5, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C333583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB STA 986 1016 CRACKED, FOUND AFTER REMOVAL.  FABRICATED, LOCATED & DRILLED, PRIMED AND TOPCOATED NEW SHEAR WEB IAW B737 400 SRM 51 40 05.
